MAUDE Adverse Event Report: Footprint Medical Inc. PICCs, Footprint, Polyurethane; Peripherally Inserted Central Catheter (PICC)

Footprint Medical Inc. PICCs, Footprint, Polyurethane; Peripherally Inserted Central Catheter (PICC)
Model Number N/A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 08/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by customer that the nurse was checking patient's glucose via bedside glucometer.Glucose read 12 when prior glucose obtained at 1530 was 67.Rn double checked the d30 fluid was running on the iv pump, then checked that the patient's continuous feed of 3mls was running and appropriately connected.Rn then double checked that the picc was patent and upon investigating, the picc dressing was completely occlusive with no border lifting but the piece of the catheter just past the wings of the external portion of the picc was completely snapped and separated from the rest of the catheter still connected to the patient.Nurse immediately called the apn to the bedside who held the picc remaining in the patient's arm so it did not migrate until a plan was formed.No patient harm reported.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.

Brand Name
PICCs, Footprint, Polyurethane
Common Device Name
Peripherally Inserted Central Catheter (PICC)
Manufacturer (Section D)
Footprint Medical Inc.
5823 sebastian place
san antonio TX 78249
Manufacturer (Section G)
Footprint Medical Inc.
5823 sebastian place
san antonio TX 78249
Manufacturer Contact
yolanda thompson
605 north 5600 west
salt lake city 84116
+1(801)595-0700
MDR Report Key50778999
Report Number3007697249-2026-00112
Device Sequence Number21502740
Product Code LJS
UDI-Device Identifier00858778006072
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K130507
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberP1PIC14S
Device Lot Number250708
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/10/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown